Der Unfallchirurg · 1997
[Heparin-induced thrombocytopenia--a serious complication within the scope of heparin therapy. Follow-up of 7 trauma surgery patients].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kuhn B
Аннотация
Heparin-induced thrombocytopenia type II (HIT-II) is a serious complication in heparin treatment. Because of arterial and/or venous thromboembolism, HIT-II quite often takes a life-threatening course. This article describes the clinical course of seven trauma patients, who developed HIT-II during thromboembolism prophylaxis with unfractionated heparin (UFH, Heparin-Natrium-Nattermann, 250,000 I.E., Rhone-Poulenc Rorer GmbH), given subcutaneously. Thromboembolic complications occurred in 5 out of 7 cases (71.4%). One case took a fatal course (14.3%). UFH was replaced by Orgaran when HIT-II was suspected or diagnosed. There were no more complications. Thrombocyte count increased to normal values within 3 to 9 days. The importance of HIT-II in heparin therapy during in- and outpatient therapy is discussed with reference to the current literature.